RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1993
Volume 54,
Issue 3,
Pages
152–154
(Mi mzm2412)
Brief Communications
A support theorem for the Radon transform in the complex plane
A. B. Sekerin
Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
Received:
16.12.1992
Fulltext:
PDF file (255 kB)
References
English version:
Mathematical Notes, 1993,
54
:3,
975–976
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025